# SDR VQI2011F00009

- Difficulty date: May 16, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N525VA
- Make and model: Airbus A319-112
- Aircraft serial: 3324
- Engine: Cfmint CFM565B6
- System (JASC): 7320 · Fuel Controlling System
- Part: Ecu
- Part number: 2123M56P04
- Part serial: LMDB3200
- Condition: Inoperative
- Location: Nr 2 Eng
- Part time: 12,362 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ACFT WAS ENROUTE, AT 1647Z, APPROX 2 HRS INTO FLIGHT, A FAILURE MESSAGE WAS TRANSMITTED THRU ACARS NOTING TLA SNSR WITH ECU 2A/B AS THE SOURCE.  AT 1649Z THE CAPT SENT AN ACARS MSG STATING HE HAD AN ECAM WARNING NOTING ENG 2 THR LEVER DISAGREE AND THAT ALL POWER SETTINGS/INDICATIONS WERE NORMAL.  AT 1652Z, CAPT SENT ANOTHER ACARS MSG NOTING HE HAD A LAND "ASAP" MESSAGE AS WELL.  DURING AN AIRCELL CALL WITH THE CAPT, MC ADVISED TO REF FCOM 3.02.70, AND CONCURRED WITH THE CHIEF PILOT AND SVP OPERATIONS TO FIND A SUITABLE DIVERSION STATION AS A PRECAUTION.  NO EMERGENCY WAS DECLARED AT THAT TIME.  AT 1744Z, THE CAPT DECLARED AN EMERGENCY SINCE IT WAS A POWER PLANT RELATED ISSUE.  AT 1809Z THE ACFT MADE AN UNEVENTFUL LANDING AND TAXIED TO GATE A25.  ARRANGEMENTS WERE MADE FOR MX TO ASSIST.  ON BOARD WAS MX SUPERVISOR WHO WAS CONTACTED TO START INITIAL TROUBLESHOOTING.  MX SENT TSM 76-11-001810-804 FOR HIM TO FOLLOW.  FINDINGS FROM FAULT ISOLATION POINT TOWARD THE ECU, FIN 4000KS.  AN ECU WAS LOCATED BY OUR COMPONENT PROVIDER.  MX ALSO OBTAINED A TECH AND ACCOMPLISHED THE 1TIME PROCEDURE PRIOR TO BEGINNING WORK.  THE ECU, PN 2123M56P04 WAS R & R BY PN 2123M56P03, AN INTERCHANGEABLE UNIT WITH BR SOFTWARE AND SB 73-0229 ACCOMPLISHED.  OPS TESTS RII AND A CAT III AUTO LAND TEST WERE COMPLETED WITH NO FAULTS.  A WI WAS CREATED TO HAVE THE BORROWED ECU REMOVED THE SAME NIGHT AND TO RETURN THE BORROWED ECU TO OWNER.  THE ACFT WAS RETURNED TO SERVICE.  ACCORDING TO THE OPERATOR`S RECORDS, ALL AD, SB, STC`S AND PMA`S ARE IN FULL COMPLIANCE.
